

Te Runanga Annual General Hui Friday 10th August 2012 Day One

10.00	Doubiri
10:00	Powhiri
10:30	Tii Morena
11:00	Housekeeping
	Introduction of Theme
11:15	Opening Address – Kaiwhakahaere
11:30-12:15	Vous eta Carallea - Davieta Nassaura (45 mina inglistina Q 8 4/a)
	Keynote Speaker – Pouroto Ngaropo - (45 mins including Q & A's) Waiata - ???
	Wuldtu :::
12:15 -13:00	Kai o te ra
13:05	Dr John Armstrong - (30 mins including Q & A's)
	Waiata - ???
13:35	Dr Bryce Kihirini (20 mine in dydian C & A/a)
	(30 mins including Q & A's) Waiata - ???
	Walata - : : :
14:05	Kingi Biddle- (30 mins including Q & A's)
	Waiata - ???
14:35-14:50	Tii Ahiahi
14:50	Patricia Cook - (30 mins including Q & A's)
	Waiata - ???
	Spare time but will also be used for Waiata after each speaker
16:30	Karakia
16:45	End of Day One
17:00	AGH Registrations Open
	7.C. Togistiations open
1830	Kai Hakari